# SDR 96ZZZX1173

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 369H9014981
- Condition: Cracked
- Location: Scavenge Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SCAVENGE AIR SYSTEM, THE AIR TUBE WAS FOUND CRACKED ABOUT 4 INCHES ABOVE THE SOLENOID.  IT APPEARS TO HAVE HAD WATER FROZEN AT THAT POINT AS THE TUBE IS EXPANDED ALONG THE CRACKED AREA AND RECENT TEMPERATURES HAVE BEEN SUB-ZERO.
